Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 62, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 15, 2025, 3:26 PM CDT for Texas County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2025, 3:26 PM CDT (20:26 UTC)
- Expired
- Sep 15, 2025, 7:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Texas County, MO
The radar
The Springfield radar (KSGF), 144 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
036
WGUS53 KSGF 152026
FFWSGF
MOC215-160030-
/O.NEW.KSGF.FF.W.0062.250915T2026Z-250916T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
326 PM CDT Mon Sep 15 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
East Central Texas County in south central Missouri...
* Until 730 PM CDT.
* At 326 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Raymondville and Yukon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3742 9175 3741 9171 3725 9172 3726 9189
3747 9191 3746 9178 3743 9176
FLASH FLOOD...RADAR INDICATED
$$
EWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 2:39 PM CDT, 47 minutes earlier. Its key messages:
- Scattered thunderstorms will continue to develop mainly along and east of Highway 65 through early this evening. Gusty winds up to around 50 mph will be possible with a few of the strongest storms this afternoon.
- Scattered storms will occur again on Tuesday, mainly along and west of Highway. Downburst wind gusts up to 40-50 mph could occur with a few of the stronger storms.
- Hot weather continues through Wednesday then a cold front will bring temperatures closer to normal Thursday into the weekend.
- A cold front will move through the region on Thursday with better rain chances (40-70%). Lingering low rain chances continue into the weekend.
Area forecast discussion, Sep 15, 2:39 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Springfield MO 239 PM CDT Mon Sep 15 2025 .KEY MESSAGES... - Scattered thunderstorms will continue to develop mainly along and east of Highway 65 through early this evening. Gusty winds up to around 50 mph will be possible with a few of the strongest storms this afternoon. - Scattered storms will occur again on Tuesday, mainly along and west of Highway. Downburst wind gusts up to 40-50 mph could occur with a few of the stronger storms. - Hot weather continues through Wednesday then a cold front will bring temperatures closer to normal Thursday into the weekend. - A cold front will move through the region on Thursday with better rain chances (40-70%). Lingering low rain chances continue into the weekend. && .SHORT TERM /THROUGH TUESDAY/... Issued at 238 PM CDT Mon Sep 15 2025 The area remains between low pressure over the plains and one over the southeast U.S. A warm air mass remains in place over the area as highs in the lower 90s will occur today and again on Tuesday across the area. Scattered storms have develop across the eastern Ozarks this afternoon. The activity will continue to develop and occur this afternoon into early evening mainly along and east of Highway 65 today. The activity will start to dissipate and decrease in coverage near sunset. Some uncapped MUCAPE will remain in place across the area this evening but lift will be much more limited this evening into tonight. Therefore most locations should remain dry, but there will be a low chance (<15%) for some isolated showers and storms tonight. An unstable air mass in in place across the area, but wind shear is weak so the storms are pulse in nature. The storm motion will be slow and with precipitable water values around 1.5 to 1.75" across the area will allow for some brief heavy down pours with the storms. There could also be a few strong to marginally severe storms today with wind gusts the main risk with a few of the strongest storms. The peak will be now through around 5pm then the intensity and coverage should gradually weaken/decrease with loss of surface heating. The warm conditions will remain over the area again on Tuesday with highs once again warming into the lower 90s. Scattered storms are expected to develop again on Tuesday, mainly along and west of highway 65 during the afternoon hours as instability increases and the cap weakens. Brief down pours and localized gusts winds up to 50 mph will be possible with a few of the strongest storms Tuesday afternoon. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 239 PM CDT Mon Sep 15 2025 An upper level trough will move east across the plains mid week and the region late week. Warmer conditions will occur again on Wednesday ahead of the trough. Some scattered showers and storms will be possible again on Wednesday, but coverage may be less than today and tomorrow. A front will move through Thursday into Thursday night, shower and storm chances (40-70%) will occur with the front as it slowly moves through the region. Cooler weather will occur behind the front with highs in the upper 70s to the lower 80s will occur Thursday into the weekend. The upper level trough will slowly move across the region allowing some lingering showers to occur at times Friday into the weekend. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1243 PM CDT Mon Sep 15 2025 Scattered showers and storms are developing across portions of the area early this afternoon and will continue to develop across portions of the area into the early evening hours then coverage will decrease this evening. There is a low chance for some isolated convection developing late tonight into early Tuesday morning. Additional scattered showers and thunderstorms will develop late Tuesday morning and especially the afternoon hours Tuesday. A brief low visibilities due to rainfall, lightning, and may gusty winds of 20 to 30kt will be possible with any of the scattered storms this afternoon into early this evening. Outside thunderstorms winds should generally be light and variable. && .CLIMATE... Issued at 152 PM CDT Thu Sep 11 2025 Values listed below are for sites where the forecast is within 5 degrees of a record. Record High Temperatures: September 16: KSGF: 95/2019 KVIH: 96/1954 September 17: KSGF: 96/1953 Record High Minimum Temperatures: September 15: KSGF: 74/1936 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Wise CLIMATE...Nelson
Hazardous weather outlook, Sep 15, 1:16 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 116 PM CDT Mon Sep 15 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161830- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 116 PM CDT Mon Sep 15 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Marginal thunderstorm wind damage risk. Limited lightning risk. DISCUSSION... Scattered thunderstorms will continue to develop this afternoon into early this evening, with the best coverage generally along and east of Highway 65. Brief heavy downpours and lightning will occur with the storms. There will be the potential for some strong to marginally severe storms with this activity this afternoon. Damaging wind gusts will be the primary risk with a few of the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered afternoon thunderstorms will be possible again Tuesday before more widespread rain arrives Wednesday through late week. Total rainfall amounts are expected to remain low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Special weather statement, Sep 15, 2:30 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
230 PM CDT Mon Sep 15 2025
MOZ058-070-071-152000-
Maries MO-Phelps MO-Pulaski MO-
230 PM CDT Mon Sep 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MARIES...
NORTHEASTERN PULASKI AND NORTHERN PHELPS COUNTIES THROUGH 300 PM
CDT...
At 230 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dixon, or 14 miles northwest of Rolla, moving southwest at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rolla, St. Robert, Dixon, Crocker, Doolittle, Newburg, Northwye,
Devil's Elbow, and Jerome.
This includes Interstate 44 between mile markers 162 and 169, between
mile markers 171 and 180, and between mile markers 184 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3792 9162 3777 9208 3799 9231 3802 9223
3802 9219 3804 9218 3815 9189
TIME...MOT...LOC 1930Z 043DEG 20KT 3804 9200
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PriceSpecial weather statement, Sep 15, 2:32 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
232 PM CDT Mon Sep 15 2025
MOZ055-068-152000-
Benton MO-Hickory MO-
232 PM CDT Mon Sep 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HICKORY AND SOUTH
CENTRAL BENTON COUNTIES THROUGH 300 PM CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hermitage. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truman Lake, Hermitage, Preston, Cross Timbers, and Fristoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3796 9314 3790 9331 3797 9343 3813 9340
3815 9324 3809 9314
TIME...MOT...LOC 1932Z 195DEG 3KT 3798 9328
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PriceSpecial weather statement, Sep 15, 2:55 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
255 PM CDT Mon Sep 15 2025
MOZ079-080-152015-
Dallas MO-Polk MO-
255 PM CDT Mon Sep 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DALLAS AND
NORTHEASTERN POLK COUNTIES THROUGH 315 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Buffalo, moving south at 5 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Buffalo, Polk, Urbana, Halfway, Louisburg, Foose, Goodson, and
Pumpkin Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3779 9305 3767 9305 3756 9307 3755 9327
3763 9332 3779 9330 3781 9326 3780 9319
3783 9319 3784 9317
TIME...MOT...LOC 1955Z 359DEG 5KT 3772 9319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PriceSpecial weather statement, Sep 15, 2:59 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
259 PM CDT Mon Sep 15 2025
MOZ058-071-152015-
Maries MO-Phelps MO-
259 PM CDT Mon Sep 15 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MARIES AND NORTHWESTERN
PHELPS COUNTIES THROUGH 315 PM CDT...
At 258 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Freeburg to Rolla. Movement was south at 5
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rolla, Belle, Doolittle, Vienna, Vichy, and Northwye.
This includes Interstate 44 between mile markers 184 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3827 9164 3816 9164 3815 9163 3796 9166
3787 9185 3829 9205 3829 9165
TIME...MOT...LOC 1958Z 020DEG 5KT 3827 9187 3796 9175
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PriceSpecial weather statement, Sep 15, 3:02 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
302 PM CDT Mon Sep 15 2025
MOZ055-068-152015-
Benton MO-Hickory MO-
302 PM CDT Mon Sep 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HICKORY AND
SOUTHWESTERN BENTON COUNTIES THROUGH 315 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Wheatland, or 7 miles northwest of Hermitage, moving
east at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truman Lake, Hermitage, Wheatland, Cross Timbers, Quincy, and
Fristoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3811 9321 3798 9321 3791 9338 3797 9351
3812 9350 3819 9337
TIME...MOT...LOC 2002Z 251DEG 6KT 3804 9340
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PriceSpecial weather statement, Sep 15, 3:16 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 PM CDT Mon Sep 15 2025
MOZ058-071-152045-
Maries MO-Phelps MO-
316 PM CDT Mon Sep 15 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MARIES AND NORTHWESTERN
PHELPS COUNTIES THROUGH 345 PM CDT...
At 316 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Freeburg to near Rolla. Movement was
southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rolla, Belle, Doolittle, Vienna, Newburg, Northwye, and Vichy.
This includes Interstate 44 between mile markers 177 and 179, and
between mile markers 184 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3792 9165 3786 9190 3829 9203 3829 9166
3828 9166
TIME...MOT...LOC 2016Z 055DEG 7KT 3827 9190 3791 9179
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PriceThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:31 AM CDT | Flash Flood Warning | SGF | Shannon | 4 hr |
| Sep 15, 4:34 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 3 hr |
| Sep 15, 1:24 PM CDT | Special Weather Statement | SGF | Laclede | 36 min |
| Sep 15, 1:31 PM CDT | Special Weather Statement | SGF | Wright | 29 min |
| Sep 15, 1:39 PM CDT | Special Weather Statement | SGF | Wright | 36 min |
| Sep 15, 2:07 PM CDT | Special Weather Statement | SGF | Shannon | 23 min |
| Sep 15, 2:20 PM CDT | Special Weather Statement | SGF | Texas | 25 min |
| Sep 15, 2:29 PM CDT | Special Weather Statement | SGF | Dallas | 16 min |
| Sep 15, 2:30 PM CDT | Special Weather Statement | SGF | Phelps | 30 min |
| Sep 15, 2:32 PM CDT | Special Weather Statement | SGF | Hickory | 28 min |
| Sep 15, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 34 min |
| Sep 15, 2:55 PM CDT | Special Weather Statement | SGF | Dallas | 20 min |
| Sep 15, 2:59 PM CDT | Special Weather Statement | SGF | Maries | 16 min |
| Sep 15, 3:02 PM CDT | Special Weather Statement | SGF | Hickory | 13 min |
| Sep 15, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 32 min |
| Sep 15, 3:16 PM CDT | Special Weather Statement | SGF | Maries | 29 min |
| Sep 15, 3:31 PM CDT | Areal Flood Advisory | SGF | Phelps | 4 hr |
| Sep 15, 4:17 PM CDT | Special Weather Statement | SGF | Lawrence | 13 min |
| Sep 15, 4:25 PM CDT | Special Weather Statement | SGF | Dade | 20 min |
| Sep 15, 4:35 PM CDT | Areal Flood Advisory | SGF | Maries | 3 hr |
| Sep 15, 4:35 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 25 min |
| Sep 15, 4:48 PM CDT | Special Weather Statement | SGF | Dade, Lawrence | 27 min |
| Sep 15, 4:52 PM CDT | Areal Flood Advisory | SGF | Dent | 3 hr |
| Sep 15, 5:07 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Sep 15, 5:25 PM CDT | Special Weather Statement | SGF | Greene | 20 min |
| Sep 15, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 32 min |
| Sep 15, 5:46 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Sep 15, 6:00 PM CDT | Special Weather Statement | SGF | Cedar | 30 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.